RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 138, Number 4, Pages 751–754 (Mi dan25075)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

A multiplicative representation of certain analytic operator-functions

M. S. Brodskii

K. D. Ushinskii Odessa Pedagogical Institute

Full text: PDF file (410 kB)

Bibliographic databases:
Presented: В. И. Смирнов
Received: 09.01.1961

Citation: M. S. Brodskii, “A multiplicative representation of certain analytic operator-functions”, Dokl. Akad. Nauk SSSR, 138:4 (1961), 751–754

Citation in format AMSBIB
\Bibitem{Bro61}
\by M.~S.~Brodskii
\paper A multiplicative representation of certain analytic operator-functions
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 138
\issue 4
\pages 751--754
\mathnet{http://mi.mathnet.ru/dan25075}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0131178}
\zmath{https://zbmath.org/?q=an:03172158}


Linking options:
  • http://mi.mathnet.ru/eng/dan25075
  • http://mi.mathnet.ru/eng/dan/v138/i4/p751

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. P. Ginzburg, “Multiplikativnye predstavleniya operator-funktsii ogranichennogo vida”, UMN, 22:1(133) (1967), 163–165  mathnet  mathscinet
    2. G. È. Kisilevskii, “Invariant subspaces of dissipative Volterra operators with nuclear imaginary components”, Math. USSR-Izv., 2:1 (1968), 1–20  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:29
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019